... stomach the next day. Could it be realted?
5 Oct 2010
Side effects cannot be anticipated. If any side effects develop or change in intensity, tell the doctor immediately. Only the doctor can determine whether it is safe for him to continue using Silvadene.
Side effects may include: Areas of dead skin, burning sensation, red and raised rash on the body, skin discoloration
Read more: http://www.drugs.com/cdi/silvadene.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My age is 40 and since my teenage years, I have been putting sink oxide on my face. I know it sounds somewhat silly, putting diaper rash cream on my ...
1 answer • 20 Apr 2010
. I have no rash and no interactions w/medications/vitamins I take (have taken the same for approx 1 yr). This started 4 - 6 wks ago (no dry skin or ...
2 answers • 21 Jul 2012
... lotrimin cream and spray Now where the rash was, its peeling (in a circle in each spot) is that a sign that its going away or should I be worried?
1 answer • 5 Jul 2013
X-Viate - I had some very dry patches of skin under 2 of my toenails. the podiatrist told me to put?
... some under the nail bed twice daily and the skin would soften and come off in no time. Worked great for one toe. Another toe was treated the same ...
1 answer • 9 Aug 2014
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
... linchen planus and told me to apply a cream on it. The rash was red and white scaly at some points. The rash went away with the cream. I now only ...
1 answer • 17 Apr 2015